MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; STYLET, TRACHEAL TUBE

MMJ SA DE CV (USD) MALLINCKRODT; STYLET, TRACHEAL TUBE
Model Number 85865
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report, prior to intubation, foreign material was on stylet was subsequently inserted (unknowingly) into the tube.
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.A visual inspection was performed and it was observed the stylet did not present damages in the plastic covering sheath and plastic part of the pouch is torn.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
MALLINCKRODT
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6734706
Report Number2936999-2017-05342
Device Sequence Number13764018
Product Code BSR
UDI-Device Identifier80884522004090
UDI-Public80884522004090
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2021
Device Model Number85865
Device Catalogue Number85865
Device Lot Number16L0514JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1